Alert archive / New Mexico / Wind Advisories in 2008

Wind Advisory 38, NWS Albuquerque, NM

June 9, 2008

NWS Albuquerque, NM issued this wind advisory at Jun 9, 2008, 2:51 PM MDT. It took effect at Jun 10, 2008, 3:27 AM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 2:51 PM MDT (20:51 UTC)
In effect from
Jun 10, 2008, 3:27 AM MDT
Expired
Jun 10, 2008, 7:42 PM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 092051
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT MON JUN 9 2008

NMZ005>007-011-100500-
/O.NEW.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA
251 PM MDT MON JUN 9 2008

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. 

EXPECT STEADY INCREASES OF SOUTHWEST WIND SPEEDS TO 35 MPH BY
EARLY AFTERNOON WITH FREQUENT GUSTS TO 50 MPH DEVELOPING. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO
MILAGRO...OR FROM MILE POST 190 EAST TO MILE POST 240...AND ACROSS
INTERSTATE 25 FROM ROMEROVILLE TO THE COLORADO LINE...OR FROM MILE
POST 335 TO MILE POST 460. ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAYS 64
AND 87...HIGHWAY 56...STATE ROAD 120...STATE ROAD 104...STATE
ROADS 102 AND 39...STATE ROAD 402...HIGHWAY 60...HIGHWAY
285...AND HIGHWAY 54.

WIND SPEEDS WILL DECREASE LATE TUESDAY EVENING TO EASE THE
HAZARDOUS WIND DANGER.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE. IF DRIVING LARGE OR
TALL VEHICLES...EXPECT GUSTY CROSS WINDS AT TIMES WITH BRIEF LOSS
OF CONTROL. CROSS WINDS WILL BE MOST HAZARDOUS ON ROADS EXTENDING
FROM NORTHWEST TO SOUTHEAST.

$$

SHY
5 follow-up statements
000 
WWUS75 KABQ 100430
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1030 PM MDT MON JUN 9 2008

NMZ005>007-011-101100-
/O.CON.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA
1030 PM MDT MON JUN 9 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY.

SOUTHWEST WINDS WILL GRADUALLY INCREASE TO BETWEEN 25 AND 35 MPH
THROUGH EARLY TUESDAY AFTERNOON WITH FREQUENT GUSTS TO 50 MPH BY
LATE AFTERNOON. MOTORISTS TRAVELING ACROSS THE REGION TUESDAY
SHOULD EXPECT DANGEROUS CROSS WINDS...ESPECIALLY ALONG NORTHWEST
TO SOUTHEAST ORIENTED ROADWAYS. HAZARDOUS WIND SPEEDS WILL
GRADUALLY DECREASE THROUGH SUNSET TUESDAY.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

GUYER
000 
WWUS75 KABQ 100927
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 AM MDT TUE JUN 10 2008

NMZ004-008-010-101800-
/O.EXA.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
GALLUP/GRANTS...SANDIA PARK/CEDAR CREST
327 AM MDT TUE JUN 10 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH BY EARLY
THIS AFTERNOON WITH FREQUENT GUSTS TO 50 MPH BY LATE AFTERNOON.
MOTORISTS TRAVELING ACROSS THE REGION TODAY WILL EXPERIENCE
DANGEROUS CROSS WINDS...ESPECIALLY ALONG NORTHWEST TO SOUTHEAST
ORIENTED ROADWAYS. WIND SPEEDS WILL DECREASE THROUGH SUNSET
THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

NMZ005>007-011-101800-
/O.CON.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA
327 AM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

SOUTHWEST WINDS WILL INCREASE TO BETWEEN 25 AND 35 MPH BY EARLY
THIS AFTERNOON WITH FREQUENT GUSTS TO 50 MPH BY LATE AFTERNOON.
MOTORISTS TRAVELING ACROSS THE REGION TODAY WILL EXPERIENCE
DANGEROUS CROSS WINDS...ESPECIALLY ALONG NORTHWEST TO SOUTHEAST
ORIENTED ROADWAYS. HAZARDOUS WIND SPEEDS WILL DECREASE THROUGH
SUNSET THIS EVENING.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG
GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL.
TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS.

$$

40
000 
WWUS75 KABQ 101751
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1151 AM MDT TUE JUN 10 2008

NMZ002-110200-
/O.EXA.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
INCLUDING THE CITY OF...CHAMA/LOS ALAMOS
1151 AM MDT TUE JUN 10 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH...WITH STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS HIGHWAYS 64 AND 84...AND HIGHWAY 550.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

NMZ012-013-110200-
/O.EXA.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...SANTA ROSA...TUCUMCARI
1151 AM MDT TUE JUN 10 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 50 MPH...WITH STRONGEST WINDS OVER HILLTOPS AND
THROUGH GAPS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 40 FROM MILAGRO EAST TO
THE TEXAS LINE...OR FROM MILE POST 240 TO MILE POST 370...AND
ACROSS HIGHWAY 84...HIGHWAY 54...HIGHWAY 60...STATE ROAD
209...STATE ROAD 469...AND STATE ROAD 104.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

NMZ004-008-010-110200-
/O.CON.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
SANGRE DE CRISTO MOUNTAINS-WEST CENTRAL MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
GALLUP/GRANTS...SANDIA PARK/CEDAR CREST
1151 AM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH...WITH STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 40 FROM THE ARIZONA LINE
TO THE LAGUNA RESERVATION...AND FROM TIJERAS EAST TO EDGEWOOD...OR
FROM MILE POST ZERO TO MILE POST 125...AND FROM MILE POST 170 TO
MILE POST 190...AND ACROSS INTERSTATE 25 IN THE SANTA FE AREA.
ALSO...EXPECT GUSTY WINDS ACROSS HIGHWAY 491...STATE ROAD
36...STATE ROAD 371...HIGHWAY 60...STATE ROAD 53...AND STATE ROAD 337.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

NMZ005>007-011-110200-
/O.CON.KABQ.WI.Y.0038.080610T1800Z-080611T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA
1151 AM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT INCREASING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH...WITH STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 25 FROM SANTA FE TO THE
COLORADO LINE...OR FROM MILE POST 285 TO MILE POST 460...AND
ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO MILAGRO...OR FROM MILE
POST 185 TO MILE POST 240. ALSO...EXPECT HAZARDOUS WINDS ACROSS
HIGHWAYS 64 AND 87...HIGHWAY 56...STATE ROAD 120...STATE ROAD
39...STATE ROADS 102 AND 104...STATE ROAD 402...HIGHWAY
60...HIGHWAY 285...HIGHWAY 54...AN STATE ROADS 3 AND 42.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

SHY
000 
WWUS75 KABQ 102100
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT TUE JUN 10 2008

...WINDY WEDNESDAY FOR MOST OF CENTRAL AND EASTERN NEW MEXICO...

.DEEPENING SURFACE LOW PRESSURE OVER EASTERN NEW MEXICO COMBINED
WITH A WEATHER SYSTEM APPROACHING THE FOUR CORNERS REGION ON
WEDNESDAY...AND AN ASSOCIATED COLD FRONT SWEEPING FROM NORTHWEST
TO SOUTHEAST ACROSS THE STATE...WILL PRODUCE A WINDY WEDNESDAY
OVER MUCH OF THE STATE. WIND GUSTS COULD REACH 55 MPH MAINLY OVER
THE NORTHERN MOUNTAINS...THE NORTHEAST PLAINS...AND EAST CENTRAL
PLAINS ON WEDNESDAY AFTERNOON. WIND SPEEDS WILL BE SOMEWHAT
REDUCED ELSEWHERE. AS THE WEATHER SYSTEM MOVES TO WESTERN
KANSAS...WIND SPEEDS WILL DECREASE GRADUALLY OVERNIGHT.

NMZ002-004-010-110500-
/O.NEW.KABQ.WI.Y.0039.080611T1600Z-080612T0200Z/
/O.CON.KABQ.WI.Y.0038.000000T0000Z-080611T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
SANDIA/MANZANO MOUNTAINS-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...SANDIA PARK/CEDAR CREST
300 PM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT CONTINUING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH. EXPECT STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT STRONGEST WINDS ACROSS INTERSTATE 40 FROM TIJERAS EAST TO
EDGEWOOD...FROM MILE POST 170 TO MILE POST 190...AND ACROSS
HIGHWAY 550...HIGHWAYS 64 AND 84...STATE ROAD 537...AND STATE ROAD
337. 

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS...BUT HAZARDOUS WINDS WILL REDEVELOP LATE
WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING. WIND SPEEDS WILL
DECREASE LATE WEDNESDAY EVENING TO EASE THESE HAZARDOUS WIND
CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

NMZ005>007-011>013-110500-
/O.NEW.KABQ.WI.Y.0039.080611T1600Z-080612T0200Z/
/O.CON.KABQ.WI.Y.0038.000000T0000Z-080611T0200Z/
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI
300 PM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT CONTINUING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH...WITH STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 25 FROM ROMEROVILLE TO
THE COLORADO LINE...OR FROM MILE POST 335 TO MILE POST 460...AND
ACROSS INTERSTATE 40 FROM EDGEWOOD EAST TO THE TEXAS LINE...OR
FROM MILE POST 185 TO MILE POST 370. ALSO...EXPECT HAZARDOUS WINDS
ACROSS HIGHWAYS 64 AND 87...HIGHWAY 56...STATE ROAD 120...STATE
ROADS 39 AND 102...STATE ROAD 104...HIGHWAY 60...HIGHWAY
285...HIGHWAY 54...STATE ROADS 42 AND 3...HIGHWAY 84...AND STATE
ROADS 402...469 AND 209.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE EVENING TO EASE THESE
HAZARDOUS WIND CONDITIONS...BUT HAZARDOUS WINDS WILL REDEVELOP LATE
WEDNESDAY AND CONTINUE THROUGH WEDNESDAY EVENING. WIND SPEEDS WILL
DECREASE LATE WEDNESDAY EVENING TO EASE THESE HAZARDOUS WIND
CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.


$$

NMZ003-009-016>018-021-110500-
/O.NEW.KABQ.WI.Y.0039.080611T1600Z-080612T0200Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...CARRIZOZO...
RUIDOSO...FORT SUMNER...CLOVIS
300 PM MDT TUE JUN 10 2008

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT WEDNESDAY. 

EXPECT SOUTHWEST WINDS INCREASING TO 35 MPH BY LATE WEDNESDAY
MORNING WITH GUSTS TO 50 MPH DEVELOPING BY EARLY AFTERNOON. EXPECT
STRONGEST WINDS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND
PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 40 FROM THE LAGUNA
RESERVATION ACROSS THE ALBUQUERQUE METRO AREA TO TIJERAS...OR FROM
MILE POST 125 TO MILE POST 170...AND ACROSS INTERSTATE 25 FROM
NEAR BELEN NORTH TO SANTA FE...OR FROM MILE POST 185 TO MILE POST
280. ALSO...EXPECT HAZARDOUS WINDS ACROSS STATE ROAD 47...HIGHWAY
285...HIGHWAY 54...AND HIGHWAYS 60 AND 84.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE WEDNESDAY EVENING TO
EASE THESE HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

NMZ008-110200-
/O.CON.KABQ.WI.Y.0038.000000T0000Z-080611T0200Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
300 PM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

EXPECT CONTINUING SOUTHWEST WINDS TO 35 MPH THIS AFTERNOON...WITH
FREQUENT GUSTS TO 45 MPH...WITH STRONGEST WINDS OVER SUMMITS AND
HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS.

EXPECT HAZARDOUS WINDS ACROSS INTERSTATE 40 FROM THE ARIZONA LINE
TO THE LAGUNA RESERVATION...FROM MILE POST ZERO TO MILE POST
125...AND ACROSS HIGHWAY 491...STATE ROAD 36...STATE ROAD
371...HIGHWAY 60...AND STATE ROAD 53.

WIND SPEEDS WILL DECREASE GRADUALLY BY LATE THIS EVENING TO EASE
THESE HAZARDOUS WIND CONDITIONS.

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD EXPECT STRONG GUSTS AND SUDDEN CROSS WINDS THAT
MAY CAUSE BRIEF LOSS OF CONTROL AT TIMES. TAKE ACTION TO SECURE
TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHT WEIGHT
OUTDOOR OBJECTS.

$$

SHY
000 
WWUS75 KABQ 110142
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT TUE JUN 10 2008

...STRONG AND GUSTY WINDS ANTICIPATED WEDNESDAY ACROSS MUCH OF
NORTHERN AND CENTRAL NEW MEXICO...

.AN UNSEASONABLY STRONG UPPER LOW PRESSURE SYSTEM PASSING THROUGH
THE NORTHERN AND CENTRAL ROCKIES WILL BE RESPONSIBLE FOR STRONG
AND GUSTY WINDS ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO
WEDNESDAY AND WEDNESDAY EVENING. 

NMZ002-004>007-010>013-111100-
/O.CAN.KABQ.WI.Y.0038.000000T0000Z-080611T0200Z/
/O.CON.KABQ.WI.Y.0039.080611T1600Z-080612T0200Z/
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...
RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...CLAYTON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI
742 PM MDT TUE JUN 10 2008


...WIND ADVISORY IS CANCELLED...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY WHICH WAS IN EFFECT UNTIL 8 PM FOR THE NORTHCENTRAL
AND SANDIA AND MANZANO MOUNTAINS AS WELL AS NORTHEAST AND EAST
CENTRAL NEW MEXICO. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM
TO 8 PM MDT WEDNESDAY.

EXPECT SOUTH TO SOUTHWEST WINDS SUSTAINED AT 15 TO 25 MPH TO CONTINUE
TO BLOW THIS EVENING. EXPECT SOME GUSTS TO 35 OR 40 MPH. WINDS
WILL DIMINISH SOMEWHAT LATER THIS EVENING...BUT WILL INCREASE
EARLY WEDNESDAY MORNING OVER THE ADVISORY AREA.

ON WEDNESDAY...EXPECT SOUTHWEST TO WEST WINDS SUSTAINED AT 25 TO
35 MPH WITH GUSTS TO AROUND 50 MPH. THE STRONGEST WINDS ARE
ANTICIPATED TO OCCUR DURING THE MID TO LATE AFTERNOON HOURS. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. THE STRONG 
WINDS MAY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING DUST.
 
$$

NMZ008-110245-
/O.CAN.KABQ.WI.Y.0038.000000T0000Z-080611T0200Z/
WEST CENTRAL MOUNTAINS-
INCLUDING THE CITY OF...GALLUP/GRANTS
742 PM MDT TUE JUN 10 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY WHICH WAS IN EFFECT UNTIL 8 PM THIS EVENING FOR THE
WEST CENTRAL MOUNTAINS.


$$

NMZ003-009-016>018-021-111100-
/O.CON.KABQ.WI.Y.0039.080611T1600Z-080612T0200Z/
UPPER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...ESPANOLA...ALBUQUERQUE...CARRIZOZO...
RUIDOSO...FORT SUMNER...CLOVIS
742 PM MDT TUE JUN 10 2008

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT
WEDNESDAY FOR THE RIO GRANDE VALLEY INCLUDING THE ALBUQUERQUE
METRO AREA...LINCOLN COUNTY AND PORTIONS OF THE EAST CENTRAL AND
SOUTHEAST PLAINS.

EXPECT SUSTAINED SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35
MPH LATE WEDNESDAY MORNING WITH GUSTS TO AROUND 50 MPH DEVELOPING
WEDNESDAY AFTERNOON. 

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS...ESPECIALLY ON NORTH TO SOUTH ORIENTED HIGHWAYS. THE STRONG 
WINDS MAY RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING DUST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 9, 2:43 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 9, 2:43 PM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT MON JUN 9 2008

.DISCUSSION...
NARY A CLOUD IN THE SKY ACROSS THE STATE AT MID AFTERNOON AND
THERE WILL BE PRECIOUS FEW OPPORTUNITIES FOR SIGNIFICANT RAINFALL
FOR MOST OF THE STATE THROUGH THE FORECAST. WESTERN AND SOUTH
CENTRAL SECTIONS OF THE FCST AREA ARE MOST LIKELY TO BE BONE DRY
THROUGH THE FCST PERIOD. UPSLOPE FLOW LESSENING ACROSS THE E AND
WITH INSTABILITY AND MOISTURE MINIMAL WILL KEEP ENTIRE AREA PCPN
FREE THE REST OF THE WORK WEEK. A BACK DOOR COLD FRONT SURGING
WESTWARD LATE FRI AND EARLY SAT WILL TRANSPORT ENOUGH MOISTURE
WESTWARD TO INTRODUCE RATHER LOW CHANCES FOR SHOWERS AND STORMS
ACROSS THE E PLAINS. THE BIGGER STORY SOONER IN TIME WILL BE
STRONG WINDS FOR WED WITH A BIT OF A RUN UP TO THAT ON TUE. SO
CRITICAL FIRE WX CONDITIONS WILL DEVELOP FOR MOST OF N AND CENTRAL
NM TUE AFTN AND ALL OF SAME FOR WED. RED FLAG WARNINGS...FIRE WX
WATCHES AND WIND ADVISORYS WILL BE HOISTED...SEE THE WARNINGS
SECTION AT BOTTOM AND THE INDIVIDUAL PRODUCTS VERY SOON TO BE
ISSUED. SOME SPOTS FROM ROUGHLY TORRANCE COUNTY NE TO UNION
COUNTY MAY EVEN SEE WED AFTERNOON WINDS APPROACH HIGH WIND WARNING
CRITERIA.

&&

.AVIATION...
VFR CIGS AND VIZ FOR ALL BUT EASTERN PLAINS FOR THE NEXT 24 HOURS.
DRYLINE EXTENDING FROM CLAYTON TO RUIDOSO WILL PERMIT INTRUSION OF
MOISTURE EAST OF THE LINE...WITH SOME EXCURSIONS TO IFR CIGS
OVERNIGHT TONIGHT CLOSER TO THE TEXAS BORDER. TAFS FOR KROW AND KTCC
REFLECT SCATTERED LAYERS IN IFR AND MVFR RANGE AS PLACEHOLDERS.
DEEPENING SURFACE LOW PRESSURE EXTENDING FROM EASTERN COLORADO
SOUTHWARD TO EL PASO WILL BOOST AFTERNOON SOUTHWEST WIND SPOTS FOR
ALL POINTS ON TUESDAY AFTERNOON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. SHY

&&

.FIRE WEATHER...
DEEPENING SURFACE LOW PRESSURE ACROSS EASTERN HALF OF NEW MEXICO
COMBINED WITH INCREASING SOUTHWEST WIND SPEEDS ALOFT ON TUESDAY WILL
BOOST AFTERNOON SOUTHWEST WIND SPEEDS STATEWIDE. WITH CONTINUED DRY
CONDITIONS AND HIGH FIRE DANGER...WILL UPGRADE CURRENT FIRE WEATHER
WATCH TO RED FLAG WARNING FOR TUESDAY. WIND SPEEDS WILL BE SOMEWHAT
REDUCED OVER THE NORTHWEST PLATEAU IN A ZONE OF SLACKER SURFACE
PRESSURE GRADIENT. WILL HOLD OFF ON FLAG THERE FOR NOW...BUT WILL
INCLUDE STRONG LANGUAGE IN THE FIRE WEATHER PLANNING FORECAST TO
EMPHASIZE LOCALLY CRITICAL FIRE WEATHER CONDITIONS ON SUMMITS AND
SLOPES FOR THE DAY.  A MUCH WINDIER WEDNESDAY ON TAP...AS
STRENGTHENING WESTERLY FLOW ALOFT WILL COMBINE WITH SHIFT OF SURFACE
LOW TO THE NORTHEAST CORNER OF NEW MEXICO AND DRY COLD FRONT
SWEEPING FROM NORTHWEST TO SOUTHEAST TROUGH THE DAY AND CONTINUED
DRY CONDITIONS TO PRODUCE WIDESPREAD CRITICAL FIRE WEATHER
STATEWIDE...AND A FIRE WEATHER WATCH STARTING EARLY AND STAYING LATE
WILL GO OUT WITH THE AFTERNOON PACKAGE. SURFACE LOW SHIFTING EAST TO
THE TEXAS PANHANDLE WITH EASING WINDS ALOFT ON THURSDAY WILL IMPROVE
THE FIRE WEATHER PICTURE THROUGH THE DAY. NO SIGNIFICANT SHOWERS
THROUGH THE REMAINDER OF THE WORK WEEK...DRY LINE SLOSHING WESTWARD
INTO NEW MEXICO FROM TEXAS PANHANDLE WILL INCREASE THUNDERSTORM
POTENTIAL FOR EASTERN HALF OF THE STATE OVER THE UPCOMING WEEKEND.

SHY

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  42  93  56  85 /   0   0   0   0
GALLUP..........................  35  90  48  84 /   0   0   0   0
GRANTS..........................  39  91  48  88 /   0   0   0   0
GLENWOOD........................  42  96  51  92 /   0   0   0   0
CHAMA...........................  32  79  40  69 /   5   0   0   0
LOS ALAMOS......................  44  88  52  82 /   0   0   0   0
RED RIVER.......................  29  76  37  67 /   5   0   0   0
TAOS............................  36  88  45  82 /   5   0   0   0
SANTA FE........................  48  90  55  84 /   0   0   0   0
SANTA FE AIRPORT................  45  92  53  88 /   0   0   0   0
ESPANOLA........................  43  95  50  90 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  59  95  65  92 /   0   0   0   0
ALBUQUERQUE VALLEY..............  51  96  58  93 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  54  93  61  90 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  56  95  63  94 /   0   0   0   0
SOCORRO.........................  52  96  61  93 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  44  88  52  84 /   0   0   0   0
MORIARTY/ESTANCIA...............  43  90  55  86 /   0   0   0   0
CARRIZOZO.......................  57  93  61  95 /   0   0   0   0
RUIDOSO.........................  50  85  57  88 /   0   0   0   0
RATON...........................  42  90  52  86 /   5   5   5   5
LAS VEGAS.......................  43  88  55  85 /   0   0   0   0
ROY.............................  49  87  58  88 /   5   5   5   5
CLAYTON.........................  53  92  62  93 /   5   5   5   5
SANTA ROSA......................  51  95  61  96 /   0   0   0   0
TUCUMCARI.......................  57  99  67 100 /   5   5   5   5
FORT SUMNER.....................  59  95  67  96 /   0   5   5   5
CLOVIS..........................  60  97  66  99 /   5   5   5   5
PORTALES........................  60  97  66  99 /   5   5   5   5
ROSWELL.........................  63 100  68 104 /   0   5   5   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 10 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ102>109.

FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
FOR THE FOLLOWING ZONES...NMZ101>109.

WIND ADVISORY FROM 12 PM TO 8 PM MDT TUESDAY FOR THE FOLLOWING
ZONES...NMZ005>007-011.

&&

43/SHY
Hazardous weather outlook, Jun 9, 6:03 AM MDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
603 AM MDT MON JUN 9 2008

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
603 AM MDT MON JUN 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR ALL BUT THE NORTHWEST PLATEAU
ON TUESDAY AFTERNOON AND EVENING. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR TUESDAY AFTERNOON AND EVENING. WIND ADVISORIES ARE
LIKELY OVER MUCH OF THE EAST AS WELL. EVEN STRONGER WINDS ON
WEDNESDAY WILL CREATE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS
AND THE NEED FOR WIND ADVISORIES.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:56 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more8 hr
Jun 9, 3:00 PM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more24 hr
Jun 9, 3:00 PM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more31 hr

Nearby

Wind Advisories in New Mexico, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.